# SDR A6WA2019122347078

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31023
- Condition: Corroded
- Location: Bs 295-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL CORRODED AT NUT PLATE, FS 295.00-319.70, STR17R.  AIRCRAFT REMOVED FROM SERVICE  REPLACED SILL IAW CRJ200 SRM 51-42-13.
